# SDR DHL9780145C

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 5751184505
- Condition: Cracked
- Location: Ws 219
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FLAP HINGE SUPPORT FITTING LEFT STA 219 O/B BOLT HOLE CRACK INDICATION.  REMOVED FITTING, REAMED HOLES AND INSTALLED NEW FITTING PER SRM 51-3-0.
